CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Approximate Controllability and Approximate Observability of Singular Distributed Parameter Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 5, 页码: 2294-2299
Authors:  Ge, Zhaoqiang;  Ge, Xiaochi;  Zhang, Jifeng
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Controllability  Distributed parameter systems  Observability  Germanium  Space heating  Mathematical model  Hilbert space  Approximate controllability  approximate observability  distributional solution  singular distributed parameter systems  
Pulse controllability of singular distributed parameter systems 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 4, 页码: 3
Authors:  Ge, Zhaoqiang;  Liu, Feng;  Feng, Dexing
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
广义分布参数与广义集中参数耦合系统的极点配置问题 期刊论文
中国科学信息科学, 2017, 卷号: 47, 期号: 3, 页码: 326
Authors:  葛照强;  冯德兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
banach空间中广义发展算子的一致指数稳定性 期刊论文
应用数学学报, 2016, 卷号: 39, 期号: 6, 页码: 811
Authors:  葛照强;  冯德兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
非线性时变广义分布参数系统的适定性问题 期刊论文
中国科学数学, 2014, 卷号: 44, 期号: 12, 页码: 1277
Authors:  葛照强;  冯德兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
banach空间中时变广义分布参数系统的可解性 期刊论文
中国科学信息科学, 2013, 卷号: 43, 期号: 3, 页码: 386
Authors:  葛照强;  冯德兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On state feedback and pole assignment of the second order coupled singular distributed parameter systems in Hilbert space 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 3, 页码: 457-465
Authors:  Ge, Zhaoqiang;  Zhu, Guangtian;  Feng, Dexing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Second order coupled singular distributed parameter systems  state feedback  pole assignment  
onstatefeedbackandpoleassignmentofthesecondordercoupledsingulardistributedparametersystemsinhilbertspace 期刊论文
journalofsystemsscienceandcomplexity, 2011, 卷号: 024, 期号: 003, 页码: 457
Authors:  Ge Zhaoqiang;  Zhu Guangtian;  Feng Dexing
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
退化C_0-半群族的指数稳定性 期刊论文
数学学报, 2011, 卷号: 054, 期号: 001, 页码: 89
Authors:  葛照强;  朱广田;  冯德兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
广义算子半群与广义分布参数系统的适定性 期刊论文
中国科学数学, 2010, 卷号: 000, 期号: 005, 页码: 477
Authors:  葛照强;  朱广田;  冯德兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10